# SDR SWAA2024052080746

- Difficulty date: April 30, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 62) WING TO BODY FAIRING 191CR; EXTERIOR SURFACE HAS A DENT WITH POSSABLE DELAMINATION; 14' FROM AFT EDGE AND 8' FROM OUTBOARD EDGE.<[01] REPAIRED DAMAGE TO PANEL 191CR IAW SRM 53-60-70-2R-1 TABLE 201; RM 51-70-04-2R-11; SRM 51-70-04-2R-0 REPAIR GENERAL; SRM 51-70-04-2R-2;[02] AUDIT
